MAUDE Adverse Event Report: TELA BIO OVITEX PRS (LTR); SURGICAL MESH

TELA BIO OVITEX PRS (LTR); SURGICAL MESH
Model Number P20263-1020G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 04/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Seroma and reoperation are known adverse events that may occur with or without the use of additional support in expander based breast reconstruction.It is unclear in this specific case whether the device caused or contributed to the events noted.In discussion with the surgeon it was noted that patient tissue quality may have contributed to delayed healing and subsequent seroma.
 
Event or Problem Description
A patient underwent bilateral prepectoral two stage breast reconstruction with tissue expanders and ovitex prs.Within approximately two weeks, one side developed a seroma.On the contralateral side drainage was noted through the surgical wound.The surgeon removed both tissue expanders and ovitex prs devices.

Brand Name
OVITEX PRS (LTR)
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
TELA BIO
1 great valley parkway
suite 24
malvern PA 19355
Manufacturer Contact
john urtz
1 great valley parkway
suite 24
malvern, PA 19355
4843202884
MDR Report Key19330854
Report Number3010513348-2024-00010
Device Sequence Number7003596
Product Code FTM
UDI-Device Identifier00810055070770
UDI-Public00810055070770
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K214070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberP20263-1020G
Device Catalogue NumberP20263-1020G
Device Lot NumberERT-23J20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale